# SDR AALA20100515SFO02

- Difficulty date: May 14, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 74,705 hours, 11,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY LEFT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE.  RESEATED FLIGHT ATTENDANT EMERGENCY FLASH LIGHT CHARGING PORT.  OPS CHECKED NORMAL.
